# SDR ASAA2020092933242

- Difficulty date: September 29, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 37,077 hours, 10,692 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 1 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 NR 1 ENGINE FAN BLADE LUBE NR 16 SPACER IS DISBONDED.  GROUNDED-YES.  REMOVED AND REPLACED NR 1 ENGINE FAN BLADE NR 16 SPACER, PER T/C 78472010.
